# SDR AU981010

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-300
- Engine: Lyc IO540K1G5
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 6792631
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR TRUNNION BROKEN IN THE LOWER AREA OF THE FILLET AS REFERENCED IN AD/PA34/44 AMDT1.  RT MAIN LANDING GEAR COLLAPSED ON LANDING.
